Semidefinite representation for convex hulls of real algebraic curves

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:a012560c017606e26b0cc16ee1330e83

SCHEIDERER, Claus, 2018. Semidefinite representation for convex hulls of real algebraic curves. In: SIAM Journal on Applied Algebra and Geometry. 2(1), pp. 1-25. eISSN 2470-6566. Available under: doi: 10.1137/17M1115113

@article{Scheiderer2018Semid-23348.2, title={Semidefinite representation for convex hulls of real algebraic curves}, year={2018}, doi={10.1137/17M1115113}, number={1}, volume={2}, journal={SIAM Journal on Applied Algebra and Geometry}, pages={1--25}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23348.2"> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-10T11:54:49Z</dcterms:available> <dc:contributor>Scheiderer, Claus</dc:contributor> <dc:language>eng</dc:language> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Scheiderer, Claus</dc:creator> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/23348.2"/> <dcterms:issued>2018</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:abstract xml:lang="eng">We show that the closed convex hull of any one-dimensional semialgebraic subset of $\mathbb{R}^n$ is a spectrahedral shadow, meaning that it can be written as a linear image of the solution set of some linear matrix inequality. This is proved by an application of the moment relaxation method. Given a nonsingular affine real algebraic curve $C$ and a compact semialgebraic subset $K$ of its $\mathbb{R}$-points, the preordering $\mathscr{P}(K)$ of all regular functions on $C$ that are nonnegative on $K$ is known to be finitely generated. Our main result, from which all others are derived, says that $\mathscr{P}(K)$ is stable, meaning that uniform degree bounds exist for weighted sum of squares representations of elements of $\mathscr{P}(K)$. We also extend this last result to the case where $K$ is only virtually compact. The main technical tool for the proof of stability is the archimedean local-global principle. As a consequence of our results we show that every convex semialgebraic subset of $\mathbb{R}^2$ is a spectrahedral shadow.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-10T11:54:49Z</dc:date> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/23348.2/1/Scheiderer_2-1n6fa7dg51tl00.pdf"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/23348.2/1/Scheiderer_2-1n6fa7dg51tl00.pdf"/> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Semidefinite representation for convex hulls of real algebraic curves</dcterms:title> <dcterms:rights rdf:resource="https://kops.uni-konstanz.de/page/termsofuse"/> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 10.09.2018 (Informationen über die Zugriffsstatistik)

Scheiderer_2-1n6fa7dg51tl00.pdf 20

Das Dokument erscheint in:

Versionsgeschichte

Version Dokument Datum Zusammenfassung Publikationsstatus

* Ausgewählte Version

KOPS Suche


Stöbern

Mein Benutzerkonto